Jump to content

awful morning body aches at 8 days off, but they're gone by evening??


Recommended Posts

I did a very, very slow valium taper, jumped off at less than .2 mg 8 days ago. For the last five days I've awakened with really bad aches in my neck, across my shoulders, in my upper arms, hips, and even elbows and knees, (but not as bad there). My hips hurt so much that I can't even bend down to pick up the dog's dish! By noon things are a bit better, and by six o'clock i'm pretty well back to normal.

 

Could this be just benzo withdrawal? Since I jumped off the only other symptom I have is fatigue, but that's been going on ever since I switched over to Valium (from Ambien and Xanax), and it's not as bad as it once was.

 

So if it's benzos causing all this, how long can I expect it to last?

 

Anyone else experinece body aches like this?

 

Well, I'm thankful that (so far) the awful headaches haven't returned.

 

Nov

Link to comment
Share on other sites

Yes  its wd.  I have ached and hurt in so many places. My body ached the worst for about the first 2 1/2 months off.  Still does but its alot better.  Try baths, stretching.  Anything to make yourself comfortable.  Linder
Link to comment
Share on other sites

I have noticed many BBs, myself included, have terrible mornings and much better evenings.  Seems to be pretty typical with w/d.
Link to comment
Share on other sites

×
×
  • Create New...